RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2012, Volume 400, Pages 222–245 (Mi znsl5621)  

Reduced Whitehead groups and conjugacy problem for special unitary groups of anisotropic hermitian forms

V. I. Yanchevskii

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: Let $K/k$ be a separable field extension of degree 2, $D$ be a finite-dimensional central division algebra over $K$ with $K/k$-involution $\tau$, $h$ be an hermitian anisotropic form on a right $D$-vector space with respect to $\tau$ and let $U(h)$ be the unitary group of $h$. Then the reduced Whitehead group of its special linear subgroup is defined as follows: $\mathrm{SUK_1^{an}}(h)=\mathrm{SU}(h)/[U(h),U(h)]$, where $[U(h),U(h)]$ is the commutator subgroup of $U(h)$. The first main result establishes a link between the above group and its analog $\mathrm{SUK}_1(h)$ for the case of isotropic $h$ (with respect to the same $\tau$).
Theorem. There exists a surjective homomorphism from $\mathrm{SUK_1^{an}}(h)$ to $\mathrm{SUK}_1(h)$.
Furthermore, we give also a solution of conjugacy problem for special unitary subgroups of anisotropic hermitian forms over quaternion division algebras as subgroups of their multiplicative groups.

Key words and phrases: anisotropic and isotropic algebraic groups, reduced Whitehead groups, hermitian forms, special unitary groups.

Full text: PDF file (354 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2013, 192:2, 250–262

Bibliographic databases:

UDC: 514.142
Received: 20.02.2012

Citation: V. I. Yanchevskii, “Reduced Whitehead groups and conjugacy problem for special unitary groups of anisotropic hermitian forms”, Problems in the theory of representations of algebras and groups. Part 23, Zap. Nauchn. Sem. POMI, 400, POMI, St. Petersburg, 2012, 222–245; J. Math. Sci. (N. Y.), 192:2 (2013), 250–262

Citation in format AMSBIB
\Bibitem{Yan12}
\by V.~I.~Yanchevskii
\paper Reduced Whitehead groups and conjugacy problem for special unitary groups of anisotropic hermitian forms
\inbook Problems in the theory of representations of algebras and groups. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 2012
\vol 400
\pages 222--245
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3029575}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2013
\vol 192
\issue 2
\pages 250--262
\crossref{https://doi.org/10.1007/s10958-013-1391-9}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884989607}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5621
  • http://mi.mathnet.ru/eng/znsl/v400/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:109
    Full text:32
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019